# SDR FDEA201302090314

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A212140442000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT LT SIDE WALL CORRODED AT WEB BETWEEN FR 14 AND 15 UNDER  AIR CONDITION DUCT IN 3 PLACES.  AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND TO BE OUT LIMITS IAW SRM 51-74-10.  FABRICATED 2 EA WEBS IAW DWG A21214044 AND 2 EA ANGLES IAW DWG A21214044.  R & R 2 EA WEBS AND ANGLES AT FR 14-15L IAW SRM 51-40-21.
